# SDR DXTA2012100105135

- Difficulty date: September 30, 2012
- Submitted: October 4, 2012
- Operation: Air carrier
- Aircraft: N944QS
- Make and model: Cessna 750
- Aircraft serial: 7500144
- Aircraft time: 10,950 hours, 6,751 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 604071
- Condition: Malfunctioned
- Part time: 10,950 hours, 6,751 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING LANDING, GEAR WAS EXTENDED BELOW 14,000 FT AT 180KTS.  RED GEAR UNSAFE INDICATION STAYED ILLUMINATED AND NOSE GEAR DID NOT SHOW GREEN.  BOTH MAIN GEAR SHOWED GREEN.  LEVELED OFF AT 13,300 FT.  INSTRUCTED TO CLIMB TO 16,000 FT. CLIMBING THROUGH 13,800 FT THE RED LIGHT WENT OUT AND THE NOSE GREEN ILLUMINATED.  RED UNSAFE CONDITION LASTED APPROX 3-4 MINUTES.  R & R THE NOSE GEAR ACTUATOR DOWNLOCK SWITCH IAW MM 32-30-03. OPS CHECKED GOOD.
